Yıl 2018, Cilt 1, Sayı 1, Sayfalar 1 - 8 2018-01-01

FUZZY NONLINEAR SECOND ORDER VOLTERRA INTEGRODIFFERENTIAL EQUATION

S. Melliani [1] , A. Moujahid [2] , A. Kajouni [3] , L. S. Chadli [4]

87 85

In this paper we generalized the definitions of family cosine andsine in the fuzzy case. secondly we proved the existence and uniqueness of themild solution of nonlinear second order Volterra integrodifferential equationwith fuzzy initial data. Finally we given an application example
Differential geometry, algebraic geometry
Konular
Diğer ID JA23KJ28HC
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: S. Melliani

Yazar: A. Moujahid

Yazar: A. Kajouni

Yazar: L. S. Chadli

Bibtex @ { jum390876, journal = {Journal of Universal Mathematics}, issn = {2618-5660}, eissn = {2618-5660}, address = {GÖKHAN ÇUVALCIOĞLU}, year = {2018}, volume = {1}, pages = {1 - 8}, doi = {}, title = {FUZZY NONLINEAR SECOND ORDER VOLTERRA INTEGRODIFFERENTIAL EQUATION}, key = {cite}, author = {Melliani, S. and Chadli, L. S. and Moujahid, A. and Kajouni, A.} }
APA Melliani, S , Moujahid, A , Kajouni, A , Chadli, L . (2018). FUZZY NONLINEAR SECOND ORDER VOLTERRA INTEGRODIFFERENTIAL EQUATION. Journal of Universal Mathematics, 1 (1), 1-8. Retrieved from http://dergipark.gov.tr/jum/issue/35239/390876
MLA Melliani, S , Moujahid, A , Kajouni, A , Chadli, L . "FUZZY NONLINEAR SECOND ORDER VOLTERRA INTEGRODIFFERENTIAL EQUATION". Journal of Universal Mathematics 1 (2018): 1-8 <http://dergipark.gov.tr/jum/issue/35239/390876>
Chicago Melliani, S , Moujahid, A , Kajouni, A , Chadli, L . "FUZZY NONLINEAR SECOND ORDER VOLTERRA INTEGRODIFFERENTIAL EQUATION". Journal of Universal Mathematics 1 (2018): 1-8
RIS TY - JOUR T1 - FUZZY NONLINEAR SECOND ORDER VOLTERRA INTEGRODIFFERENTIAL EQUATION AU - S. Melliani , A. Moujahid , A. Kajouni , L. S. Chadli Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of Universal Mathematics JF - Journal JO - JOR SP - 1 EP - 8 VL - 1 IS - 1 SN - 2618-5660-2618-5660 M3 - UR - Y2 - 2018 ER -
EndNote %0 Journal of Universal Mathematics FUZZY NONLINEAR SECOND ORDER VOLTERRA INTEGRODIFFERENTIAL EQUATION %A S. Melliani , A. Moujahid , A. Kajouni , L. S. Chadli %T FUZZY NONLINEAR SECOND ORDER VOLTERRA INTEGRODIFFERENTIAL EQUATION %D 2018 %J Journal of Universal Mathematics %P 2618-5660-2618-5660 %V 1 %N 1 %R %U
ISNAD Melliani, S. , Moujahid, A. , Kajouni, A. , Chadli, L. S. . "FUZZY NONLINEAR SECOND ORDER VOLTERRA INTEGRODIFFERENTIAL EQUATION". Journal of Universal Mathematics 1 / 1 (Ocak 2018): 1-8.